# SDR VNAA2014050100003

- Difficulty date: May 1, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 24,115 hours, 24,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FORWARD ORANGE SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED, R & R NR 1 FLOOR LIGHT ASSY AND ORANGE OVERLAY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
